# SDR WVER2017031205

- Difficulty date: March 5, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 11,622 hours, 90,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Fuselage
- Part time: 11,622 hours, 90,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBOARD SUPPORT ANGLE AT PAX DOOR CUTOUT IS CORRODED.
